| Model Number |
PXCAT4 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Blurred Vision (2137); Visual Disturbances (2140)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed, and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).H.10 reflects all related report numbers associated with this product event that have been submitted at this time.
Event or Problem Description
A nurse reported that following an intraocular lens (iol) implant procedure, the patient experienced with halos/glare and blurry visual acuity.Hence the lens was explanted and replaced with another model lens 02 months 08 days in a secondary procedure.Clinical reason for explant was mentioned as dysphotopsia.Additional information has been requested.There are two medical device reports associated with this patient.This report is associated with the left eye.